MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 11522558
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ infusion set tubing broke below the blue and white cassette when removing it from the packaging.This complaint was created to capture the 4th of 4 related incidents.The following information was provided by the initial reporter: "a bd alaris pump infusion set ball valve back check valve was taken out of package during med infusion prep.Rn assessed the tubing and the connection broke below the blue and white cassette.".
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint of four events of separation were received from the customer.Pictures of the lot and the sample were returned for investigation.In the photo, the tubing is seen to be separated at the lower part of the pumping segment, after the safety clamp.The customer complaint of separation was confirmed.A device history review was completed for the known lot.A device history record review for model 11522558 lot number 22095036 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.After investigation, it was determined by the manufacturing plant that the most potential root cause that generates the separation of the tubing and lower fitment is the omission of solvent application by operator.In addition, although the process has an inspection step for 100% of the product, there were found opportunities in the method of inspection.A trend for this separation issue has been identified for this product line.A capa (corrective action preventative action) has been initiated, and a team has been assembled in order to investigate the issue.
 
Event or Problem Description

Brand Name
BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16280711
Report Number9616066-2023-00123
Device Sequence Number15083628
Product Code FPA
UDI-Device Identifier50885403232303
UDI-Public50885403232303
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2025
Device Model Number11522558
Device Catalogue Number11522558
Device Lot Number22095036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown